# SDR AALA200802300

- Difficulty date: September 7, 2008
- Submitted: October 17, 2008
- Operation: Air carrier
- Aircraft: N181AN
- Make and model: Boeing 757223
- Aircraft serial: 29591
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW EMERGENCY LIGHT AT SEAT 35D INOPERATIVE.  REPAIRED WIRING AT CONNECTOR FOR EMERGENCY LIGHT AT SEAT 35D.  SYSTEM GROUND CHECKED NORMAL OPS.
